# SDR FDEA202010042411

- Difficulty date: October 4, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 85,422 hours, 19,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ADA71231
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT LEFT STATION 535 LONGERON 24, EXISTING REPAIR OUTER ANGLE FOUND CHAFED, AS MARKED.  MAIN DECK AT LEFT ON FRAME STATION 535 LONGERON 24 REPAIR CARRIED OUT IN ACCORDANCE WITH SRM 53-20-07-2R FIGURE 201 REPAIR 1.   REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
